| Model Number |
SUTURELASSO 25° RIGHT |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a knee arthroscopy the suture got caught in the wheel and wrapped completely around it.A new suture was used, but the same situation occurred: the suture was blocked.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation is not confirmed.One unpackaged ar-6068-25r batch 2035119190, was received for evaluation.Visual evaluation noted marks on the wheel grip lasso equivalent to excessive pressure trying to pass the suture through the wheels.Functional testing with an ar-7222 batch 30084 found no resistance when the suture was introduced slowly, and the wheel moved softly without pressure.The suture passed until it came out of the tip¿no problem found.